# SDR AALA201704049003

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 31,699 hours, 4,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031001
- Condition: Damaged
- Location: Seat 23r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 23R DAMAGED.  REPLACED THE LIGHT ASSEMBLY.
